# SDR DALA2016021901265

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 LOWER DOOR SILL THRESHOLD SUPPORT DAMAGED.  BETWEEN BS 686 -BS729.  MARKED, CP TASK, NR CP53-231-01L.  REMOVED, LOCATED , DRILLED AND INSTALL RT NR 2 LOWER DOOR SILL THRESHOLD SUPPORT BS 686-729 IAW SRM 51-40-02, 51-40-05 & DWG 143N8322, REV K AND REV BG.
